# SDR 96ZZZX47

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4600C
- Make and model: Cessna 170B
- Aircraft serial: 25544
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 071349562
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF LANDING GEAR, LT SIDE DUE TO HARD LANDING, FOUND BRACKET CRACKED AND CORRODED BEYOND TREATMENT OR REPAIR.  DUE TO CORROSION, RT SIDE WAS ALSO CORRODED BEYOND TREATMENT OR REPAIR.  REPLACED BOTH LT AND RT SIDES.  SUBMITTER RECOMMENDS INSTALLING DRAIN HOLES TO PREVENT BULKHEAD FROM HOLDING MOISTURE AND FREQUENT INSPECTION.
